# SDR UALA2011050202149

- Difficulty date: May 1, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 39,780 hours, 10,216 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T4835504
- Part serial: 149
- Condition: Crazed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OFFICER'S FIXED SIDE-FORWARD WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS, REPLACE FIRST AVAILABLE.  CREW COMMENTS:  F/O WINDOW R2 (SLIDING WINDOW) HAS CRAZING & FINE SCRATCHES.  REPLACED F/O SLIDING WINDOW PER MM, OPS CHECK NORMAL.
